# SDR ZW0A0207701

- Difficulty date: July 22, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 29,088 hours, 14,418 cycles
- System (JASC): 2612 · Fire Detection
- Part: Panel
- Part number: 474007
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

THE MID CARGO COMPARTMENT SHOWED FIRE INDICATION.  ONE FIRE BOTTLE WAS DISCHARGED AND THE FLIGHT MADE AN UNSCHEDULED LANDING AT DFW.  THERE WAS NO INDICATION OF FIRE. CORRECTIONS TO THE INDICATION PROBLEM WAS DEFERRED PER MEL.  THE COCKPIT CONTROL PANEL WAS LATER REPLACED. CHECK-C 10-01-01 MCI.  --CLOSED--
